MathSciNet Relay Station
MathSciNet bibliographic data
MR1036004 (91h:49019) 49J52 (49K10)
Loewen, Philip D.; Rockafellar, R. T. The adjoint arc in nonsmooth optimization. Trans. Amer. Math. Soc. 325 (1991), no. 1, 39–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement